Ask an expert
Question

12 Dec 2005

Confusing Periods
I started on Depo-Prevera on 27 October 2005 during my period. Since then I've had bleeding "spotting" for the past 14 days. Is this normal? When can I expect it to stop?
Answer 418 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is a normal side effect of Depo. Most women stop after the second injection.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19974 votes
Vote